On the interchange of subdifferentiation and conditional expectation for convex functionals

Rockafellar R & Wets R (1982). On the interchange of subdifferentiation and conditional expectation for convex functionals. Stochastics 7 (3): 173-182. DOI:10.1080/17442508208833217.

Full text not available from this repository.

Abstract

We show that the operators Eg(conditional expectation given a σ-field g) and ∂ (subdifferentiation), when applied to a normal convex integrand ƒ commute if the effective domain multifunction Ω→{x∊Rnf(ω,x)<+∞ is g-measurable.

Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: Romeo Molina
Date Deposited: 16 Nov 2016 14:14
Last Modified: 16 Nov 2016 14:23
URI: http://pure.iiasa.ac.at/13949

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313